Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Anaemic patient, hemoglobin blood test, level 4.2%, on hematologic tablets, new level 9.2%

Respected doctor, my wife is a anemic patient ,we had a hemoglobin blood test before one & a half month before and the percentage of hemoglobin came 4.2%. we consult a doctor and he advice some hematologic tablets . my wife eaten every day the tablet and healthy food & fruits also. recently we again done a hemoglobin blood test and the % came 9.2% is it possible ? Please let me know. Thanks XXXXXXX
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi Vinay,
Taking hematological drugs for at least 3 complete months is known to raise the Hb levels.
As evident by reports Hb levels have increased ,means your wife has completed the course. Let her continue for 1 more turn of medication and have Hb levels between 12 to 14%.
Let her eat iron rich food like red meat, egg yolk, green leafy vegetables,dry fruits, jaggery and pea nut etc.

Best regards,
Dr. Neelam.
Answered: Tue, 3 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor